# SDR 96ZZZX23

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Qantas Airways Ltd., repair station QLMY436H
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19886
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 65B15648
- Condition: Bent
- Location: Rt T/E Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT T/E FLAP AFT SEGMENT BENT DOWN 6 FEET FROM OUTBOARD END.  NR 6 GENEVA CRANK FOUND UNLATCHED WITH ASSOCIATED MECHANISM DAMAGED.  FOUND BOTH FIXED T/E PANELS ABOVE INBOARD FLAPS CRACKED/DELAMINATED.
